MathSciNet Relay Station
MathSciNet bibliographic data
MR2869131 57M15 (05C31 57M27)
Jin, Xian'an; Zhang, Fuji The Homfly and dichromatic polynomials. Proc. Amer. Math. Soc. 140 (2012), no. 4, 1459–1472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement